# SDR GTIA2022051936430

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 22,852 hours, 10,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQ SERVICE-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00 OPS CHECKS GOOD NO LEAKS NOTED AT THIS TIME
